# SDR ASOA2019121605117

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 42,094 hours, 32,350 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0802G956
- Condition: Odor
- Location: Cockpit
- Part time: 11,522 hours, 8,763 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ELEC. FUMES SMELLED ON FLIGHT DECK ON T/O ROLL, ABORTED T/O AT 90KTS. MX R&R CA'S PFD WITH OPERATIONAL CHECK GOOD AND NOT SMELL NOTED. A/C WAS APPROVED FOR RETURN TO SERVICE.
